

10th Edition Forum of Adipose Tissue & Stem Cell

BANGKOK MAY 15-17

STATE OF THE ART CONGRESS ON LATEST FAT GRAFTING **TECHNIQUES AND STEM CELL PROCEDURES**

The World's Leading Fat Grafting and Recenerative Surgery Conference

In collaboration with Division of Facial Plastic and Reconstructive Surgery,

Department of Otolaryngology Head and Neck Surgery King Chulalongkorn Memorial Hospital











TECHNIQUES AND STEM CELL PROCEDURES

10th Edition Anniversaries Forum of Adipose Tissue & StemCell, FATS BANGKOK 2020 Brings its Expertise to Bangkok in MAY 2020. hosted by King Chulalongkorn University, Bangkok, the Top University in Thailand for 7 Consecutive Years

FATS, Forum of Adipose Tissue & Stem Cell, will be hosting its 10th Edition Anniversary, FATS BANGKOK 2020 conference from the 15th to 17th May 2020 (Main Congress). FATS is honored to host FATS BANGKOK 2020 in King Chulalongkorn University, Bangkok, the top university in Thailand for 7 consecutive years, by QS World International Rankings 2020.

As FATS tagline is "Bringing You Only The Best", the focus includes an educational, non-biased, well-rounded platform which includes a comprehensive learning structure designed and lead by our highly reputable scientific advisory board, Prof Guy Magalon (France), Dr Patrick Tonnard (Belgium) and Dr Alexis Verpaele(Belgium). The specially invited world class faculty speakers for FATS BANGKOK 2020, many of whom are pioneers in their specific fields or the most sought-after doctors in their respective countries are world renowned Dr Jeremy Magalon (France), Dr Ramon Llull (Spain), Dr Tunc Tiryaki (UnitedKingdom), Dr Jeroen Stevens (Netherlands), Dr Derek Banyard (United States).

FATS Bangkok 2020 lectures scope will focus on Regenerative Medicine & Surgery: How to Begin Step by Step, Best Practices Course on 15th May 2020 and Facial Aesthetic Regenerative Surgery on 16th -17th May 2020. There will also be a one day pre congress on the 14th May 2020, cadaver anatomy class conducted in Chula Soft Cadaver Centre, lead by Associate Professor TanvaaTansatit and Dr Lee Kim Siea(Malaysia). Delegates can choose the option of attending 3 full days of FATS BANGKOK 2020 or 4 full days which include cadaver facial anatomy class.

To follow suit after delegates attended FATS BANGKOK conferences, The FATS Academy of Procedural Medicine courses serves as a hands-on platform for doctors who are looking to learn basic to advanced regenerative surgery techniques. The learning in the various surgeries and lectures is pivotal. All procedures are performed on a real patient, and there is a trainer there to offer hands-on guidance, support and assistance to participating delegates.

Over the years, FATS have an amazing network of contacts, which means we are able to draw on unrivaled knowledge and highly skilled individuals in the industry. Our dedication and professionalism allow us to attract the right speakers at the right time. FATS is assisted by a highly experienced advisory scientific board whom help to design the annual conference and invite experienced world-renowned faculty. In summary, everyone who attends this conference benefit immensely.

For those who would like to be part of FATS BANGKOK 2020, please feel free to reach out to our team at any time via email on info@fats.my or to register, visit our website http://www.fats.my/



Dr.Ravi Mahajani (Australia)

This was my first FATS conference and it's been admirable and innovative. There were many informative presentations and lectures. I'm glad I attended FATS 2019 because adipose tissue is quite possibly the future of our practices. The few aspects I enjoyed most were the interaction between the speakers and content of the lectures. As a plastic surgeon, the advent of new technologies increases our scope of practice. In truth, what was once unchartered territory is now lauded as the future of restorative and regenerative medicine. Moving forward, I hope to see more research in the viability of the tissues and how to maximise its effects

This is my first time attending FATS. Although I've heard of FATS for many years, this is first time I've had the opportunity to attend. It's very exciting listening to the talks and lectures because I've been practicing fat grafting for two years. The conference has been enlightening. I'm glad to be introduced to many innovations and techniques which can included in my practice. The one thing that I've definitely enjoyed most was the instructional videos. Moving forward, I hope to see more topics which cover genital beautification with fat.



Dr. Tessa Puspita Sari (Indonesia)



Dr. Patrick Tonnard (Belgium)

This is my third or fourth time speaking and presenting at the FATS conference. FATS is a well-organised happening which gets better and better each year. In my opinion, Eddie Liew has always been successful in inviting the right faculty whilst consistently hosting the event in excellent locations. As a speaker, I believe delegates can benefit from attending FATS because fat grafting is not an easy procedure. It may look easy but it's not. Because there's learning curve, it's important for doctors to learn from our successes and pitfalls. I also believe there's interest in the regenerative aspects of fat, which is certainly something very promising. At the end of day, fat grafting and its regenerative benefits cannot be enjoyed without appropriate training. This is why it's imperative delegates attend conferences, workshops and so forth to learn proper and safe techniques.



This is the third time I've attended FATS. I continually return to this great conference because the line-up of speakers and lectures have been consistently good. My favourite part of FATS 2019 have been topics surrounding facial rejuvenation. For me, FATS benefits my practice because it has altered my views on conventional beauty concepts, particularly the use of fats – instead of HA filler – for facial rejuvenation.

Dr. Nantanat Diewsomboon (Thailand)

I've attended the FATS conference many times. I regularly attend FATS because the speakers and topics are always top-notch. Although the topics are rather similar every year, I always learn something new with each new conference. As we know, medicine is ever-evolving. By attending FATS, I can keep myself updated on the newest techniques and solutions so that personal practices improve. FATS truly is a fantastic event and I'm sure I will be back next year!



Dr. Lan Leong Chun (Malaysia)



Lianne Gianoli (Australia)

I run a pain management clinic in Perth which uses stromal vascular fraction as its main course of treatment for pain and inflammation. FATS 2019 has proven how far stem cell treatments have come in such a short amount of time. Therefore, FATS 2019 has been educational on where we're headed in the near future. This is my first FATS conference and it has certainly benefitted my business. It gives me a guiding path and helps me make decisions on what's best for my clinic. For me, FATS is great and continues to be great. I hope it keeps doing what it's doing and persistently stays on top of what's available in the market.

TECHNIQUES AND STEM CELL PROCEDURES



Dr. Mohammed Tauquir Ahmad(Pakistan)

This is the first time I've attended FATS and it's been very good and informative. There are lots of different subjects and speakers. It's always very interesting listening to experts from around the globe as each offers different perspectives in terms of facial shapes, categories and experiences. The FATS conference has certainly benefitted my practice because I was introduced to many topics, especially the advantages of stem cells for the treatment of variety of conditions. These teachings allow me to broaden my scope of practice especially because trends are moving towards more non-invasive or minimally invasive pathways.

FATS 2019 is the seventh or eighth time I've attended this conference. I always return because fat grafting and transplantation is something I perform regularly in my clinic. By attending FATS, I have an opportunity to listen to industry experts and learn from their successes and mistakes.



Dr. Dilip Gahankari (Australia)



Dr. Juliane Meyer (Germany)

This is my first FATS conference. Although FATS may be a smaller convention, it has a very high level of quality. Not only are the talks fascinating, they have also been very relevant to the field. As a biologist working in a cell culture laboratory in Germany, the lectures, talks and even exhibitors have been very educational. In fact, when I attend conferences like this, I tend to enjoy the talks more than the exhibition. This time however, I enjoyed both. As a scientist, FATS has definitely been enlightening because it gives me an overview of the competition. By understanding their problems and solutions, it indeed benefits me and my work.

STATE OF THE ART CONGRESS ON LATEST FAT GRAFTING TECHNIQUES AND STEM CELL PROCEDURES



Dr. Hugo Ho (Australia)

FATS 2019 was very good. The experts and speakers shared many new developments in the world of fats. It's always beneficial to attend scientific meetings because it's important for doctors to be updated on the latest developments in fat and cellular treatments. In my opinion, we are on the verge of truly understanding and appreciating regenerative medicine. Certainly, there is much more development that's taking place, so it's always good to attend conferences like this to see the positive results.

FATS 2019 has been fantastic. As a doctor, I believed the conference was illuminating and educational. I learned a lot! The lectures I enjoyed most were talks and videos regarding Lipogems. Although this is my first FATS conferences, I've previously attended other conventions which also focused on adipose tissues. The reason I consistently attend events like this is to improve my knowledge and skills in this unique field. As a surgeon who practices cosmetic surgery, FATS 2019 certainly benefits my practice because it improves and expands treatment menus, allowing my patients to choose from a wider range of solutions.



Dr. Wong Chit Sun (Hong Kong)



Dr. Yap Lok Huei (Malaysia)

In my opinion, the FATS conference is good because the choice of speakers is excellent. Furthermore, most of the shared methodologies and approaches are close to what I do on a daily basis, therefore attending the conference allows me to refine personal techniques. It's also beneficial to be introduced to new devices and interesting applications, and when we revisit some of the previously described material, you always pick up on stuff you might have missed. All in all, FATS is a great learning experience where doctors can exchange and review ideas. FATS 2019 was fantastic, and I hope it continues to keep up the good work.

TECHNIQUES AND STEM CELL PROCEDURES

FLASHBACK FATS BANGKOK 2019

FATS 2020 10th Edition Forum of Adipose Tissue & Stem Cell BANGKOK MAY 15-17

STATE OF THE ART CONGRESS ON LATEST FAT GRAFTING
TECHNIQUES AND STEM CELL PROCEDURES











FLASHBACK FATS BANGKOK 2019

FATS 2020 10th Edition Forum of Adipose Tissue & Stem Cell BANGKOK MAY 15-17

STATE OF THE ART CONGRESS ON LATEST FAT GRAFTING TECHNIQUES AND STEM CELL PROCEDURES













FATS 2020 KEY SPEAKERS



DR PATRICK TONNARD BELGIUM (PLASTIC SURGEON)



DR RAMON LLULL SPAIN (PLASTIC SURGEON)



PROF GUY MAGALON FRANCE (PLASTIC SURGEON)



DR TUNÇ TIRYAKI UNITED KINGDOM (PLASTIC SURGEON)



DR ALEXIS VERPAELE
BELGIUM
(PLASTIC SURGEON)



DR DEREK BANYARD UNITED STATES (PLASTIC SURGEON)



DR JEROEN STEVENS NETHERLANDS



DR JEREMY MAGALON FRANCE



FATS 2020 KEY SPEAKERS

DR PATRICK TONNARD (BELGIUM)



Dr. Patrick L. Tonnard graduated in medicine from Ghent University in 1987. He was a founder partner of the Coupure Centre for Plastic Surgery and in 2005 also became a founder partner of 't Zwin Medical Centre in the Dutch town of Oostburg. With his colleague Dr. Verpaele he set up the 'Aesthetic Medical Centre 2' (E:MC²) in 2007. This is an exclusive private surgical centre for aesthetic surgery in Sint-Martems-Latem. Dr. Tonnard is the author of approximately fifty scientific publications, has presented over two hundred scientific papers at national and international conferences, and made numerous contributions to scientific articles and books. He is much in demand as a speaker and moderator at international conferences and is an authority on surgical rejuvenation of the face.

DR RAMON LLULL (SPAIN)

Born and raised in Mallorca, Spain, **Dr. Llull** obtained his medical degree with honors at University of Navarra, Spain in 1988. Awarded a Fulbright-Hyes Commission Scholarship, he moved to California to undertake his doctoral studies at University of California, Irvine. He received his PhD degree in cell biology and Immunology in 1992. His research on the immunological aspects of musculoskeltal tissue transplantation received the Henry Christian Memorial Award (1991) for Excellence in Research from the Association of American Physicians and was sponsored by the Plastic Surgery Educational Foundation and the American Association for Hand Surgery. Following a research post-doctoral year at the Thomas E. Starzl Transplantation Institute and a microsurgical fellowship at the Division of Plastic Surgery in Pittsburgh, Dr. Llull obtained a Diplomate from the European College of Transplantation.



PROF GUY MAGALON (FRANCE)

Prof Guy Magalon is a board certified plastic & reconstructive surgeon, with more than 40 years experience in the public sector in the city of Marseille. He is the President of the 'Fondation de l'Avenir' whose ambition is to fund the most promising clinical studies of the future. He has a passion for cell therapies and Marseille has been paving the way for the success of the use of stem cells in various fields such as: hand scleroderma, non healing wounds, burns etc. He conducts courses worldwide in microfat,nanofat grafting and regenerative therapies.



FATS 2020 KEY SPEAKERS

DR TUNÇ TIRYAKI (UK)



Dr.TuncTiryaki is a world-renowned plastic surgeon who's the Director of the Cellest Plastic Surgery Clinic in Istanbul, and the Tiryaki Surgery Clinic in London. He's been practising for over 20 years and specialises in aesthetic surgery procedures for the face, body and breasts whilst also being a pioneer in stem cell assisted mini face-lifts that produce a more youthful, natural appearance with no visible scars. He's renowned world-wide for his minimally invasive procedures, particularly suspension techniques, micro-lifting, and regenerative cell injections to create natural-looking results for both men and women. Dr.Tiryaki is the editor of the internationally published, 'Inverse Abdominoplasty,' as well as the co-author of 'Stem Cell Therapies' of a major two-volume textbook on plastic surgery. In addition, he also serves as the Section Editor of the international journal, 'Aesthetic Plastic Surgery.' He's widely published and holds patents for his innovative techniques in regenerative and plastic surgery.

DR ALEXIS VERPAELE (BELGIUM)

Alexis Verpaele is a plastic surgeon at the Coupure Center for Plastic Surgery in Ghent, Belgium. He studied medicine at the University of Ghent and obtained his medical degree in 1988. After specialist training in Ghent and in Norwich (United Kingdom) he became a certified specialist in plastic, reconstructive and aesthetic surgery in 1997. He obtained a PhD at the Faculty of Medicine of the University of Brussels in 2015 concerning his work on "Minimizing Face Lift Stigmata and Complications with the Minimal Access Cranial Suspension Lift (MACS-Lift). Together with associate Patrick Tonnard he developed the MACS facelift technique in 2002, the Nanofat concept in 2013, he wrote three scientific books, and he contributed to multiple books and international scientific publications concerning aesthetic surgery of the face, eyelids and breasts. He is invited regurarly to international meetings as a key opinion leader in facial cosmetic surgery, regenerative surgery and breast aesthetic surgery.



DR DEREK BANYARD (UNITED STATES)



Dr. Derek A. Banyard is a former research fellow at the Center for Tissue Engineering and a current plastic and reconstructive surgery trainee in the Department of Plastic Surgery, both at the University of California, Irvine. He has over 10 years of basic science and translational research. His research and clinical interests include medical device development, wound healing, adipose tissue and its regenerative components, breast reconstruction, fat grafting, facial reconstruction, and facial aesthetics. Dr. Banyard holds a Bachelor of Arts degree in cognitive science from the University of Virginia, a medical degree from Meharry Medical College, a Healthcare Master's of Business Administration degree from Vanderbilt University, and a Master's of Science degree in Biomedical and Translational Sciences from the University of California, Irvine. He most recently completed a 5-year research fellowship studying adipose tissue, stromal vascular fraction, adipose extracellular matrix, and innovative strategies for evaluating and modulating wound progression/healing and improving fat graft retention.





DR JEROEN STEVENS (NETHERLANDS)



Jeroen Stevens completed a Ph.D. dissertation on 22 May 1991 during his training as a doctor at the Erasmus University and the Academic Hospital Dijkzigt in Rotterdam. There he was also trained as a plastic surgeon. Subsequently, Jeroen Stevens worked as a staff member at the Department of Plastic & Reconstructive Surgery of the Academic Hospital in Rotterdam and the Sint Franciscus Gasthuis in Rotterdam. During several internships and visits abroad at highly reputable clinics and some of the most well known plastic surgeons in the world in countries including the USA, France, England and Mexico, extensive experience was gained in the reconstructive and above all aesthetic plasticsurgery. Since 2000, he is one of the few plastic surgeons in the Netherlands that has been focusing full-time on cosmetic plastic surgery both clinically and scientifically. He is an active member of the Dutch Association of Plastic Surgery (NVPC). For 10 years he was a member of the board of the Dutch Association for Aesthetic Surgery (NVEPC, the Dutch ISAPS). He is an international member with ISAPS and the EASPS. In the later, he is active in the committee for education and science. He is a co-founder of the DAFPRS (Dutch Association for Plastic and Reconstructive Surgery, www.dafprs.nl) and has trained more than 55 plastic surgeons from over more than 24 different countries during the past 10 years.

DR JEREMY MAGALON (FRANCE)

Jeremy Magalon received his Pharm D from the Marseille University in 2013 after completing a residency in Medical Biology with a specialization in Cell Therapy. He holds a university degree in Regenerative Medicine and a Masters degree in Tissue, Cell and Gene biotherapies. During his residency, he principally works on autologous Platelet Rich Plasma therapy and his other medical interests are autologous Stromal Vascular Fraction, fat grafting and Cord Blood Banking. In 2014, he was hospital practitioner at Necker's Hospital (Paris) in the Biotherapy Department where he has been involved in clinical trials using gene therapy to cure patients presenting severe hemoglobinopathy. He completed a PhD degree in 2018 entitled "Development of an Advanced Therapy Medicinal Product using stromal vascular fraction of autologous adipose tissue in systemic scleroderma : from biological characterization to identification of potential biomarkers of efficacy". Since October 2017, he coordinates the activity of Platelets Rich Plasma injection of Marseille University Hospital where PRP is used in different medical fields. He is author of more than 50 papers and 2 book chapters in regenerative medicine, and has been speaker at more than 30 national and international congresses and courses.





PRE-CONGRESS FATS BANGKOK 2020 14TH MAY 2020 (THURSDAY)

CADAVER ANATOMY CLASS (CHULA SOFT CADAVER SURGICAL CENTRE)

Associate Professor TanvaaTansatit (Thailand)
Dr Lee Kim Siea (Plastic Surgeon, Malaysia)
Dr KritsadaKowitwibool (Thailand)

Am8.00-Am9.00(60 min) Facial Anatomy Knowledge:

Safe Injection Area

Avoid Intra Vascular Injection That May Lead to Blindness

Pre-Dissected and Live Video Telecast in the Lab

Associate Professor TanvaaTansatit (Chief Anatomist) &

Dr Lee Kim Siea (Plastic Surgeon)

Am9.00-Am9.30(30 min) Tea Break

Am9.30-Am11.30(120 min) Local Anesthesia Infiltration of Abdominal (Donor Site),

Nerve Block and LA Infiltration Face Technique Dr Lee Kim Siea & Chula Facial Plastic Surgeon

Am11.30-Pm12.30(60 min) Lunch

Pm12.30-Pm14.30(120 min) Fat Harvesting from Donor Site and Fat Processing

Dr Lee Kim Siea & Chula Facial Plastic Surgeon

Pm14.30-Pm15.00(30 min) Tea Break

Pm15.00-Pm17.00(120 min) Facial Fat Grafting-Dr Lee Kim Siea & Chula Facial

Plastic Surgeon

How to Avoid Intra Vascular Injection Leading to Blindness, Skin Necrosis and Fat Embolism, Infection and Oil Cyst Formation by Slow Manual Injection Technique And

Overfill Injection

END OF PRE CONGRESS OF FATS BANGKOK 2020



15th MAY 2020 (FRIDAY)

DAY 1 - MAIN CONGRESS FATS BANGKOK 2020

REGENERATIVE MEDICINE & SURGERY: HOW TO BEGIN STEP BY STEP

BEST PRACTICES COURSE (Chulalongkorn University)

Guy MAGALON, Jeremy MAGALON

SESSION 1: LECTURE - THEORICAL PART

Am8.00 - Am 8.30 (30min) Adipose Tissue Harvesting and InjectionTechnique From

Sydney Coleman to Automated Harvesting & Placement:

20 Years of Evolution

Am 8.30 -Am 9.00 (30min) Overview of "point of care "available regenerative products:

Focus on PRP and Adipose derived products

Am 9.00 -Am 9.30 (30 min) Cellular Therapy: Stromal Vascular Fraction and cultured

Mesenchymal Stem Cells: How , When, Why?

Am 9.30 -Am 10.00 (30 min) Lecture Industry Sponsor(1)

Am 10.00 - Am 10.30 (30min) Tea Break

Am 10.30 -Pm 11.00 (30min) Fat mixtures with PRP/SVF/Adipose derived stem cells

Pm 11.00 -Pm 11.30 (30min) IFATS Industry Workshop: Biological Comparison of

available devices

Pm 11.30 -Pm 12.00 (30min) Discussion

Pm 12.00-Pm 13.00 (60 min) Lunch Break

SESSION 2: PRACTICAL PART

Pm 13.00 -Pm 15.00 Video Session:

(120 min) Cell Therapy

How to prepare PRP How to control PRP

How to harvest Fat or Microfat with automatic devices How to harvest Fat or Microfat with a closed system

How to prepare Emulsified Fat: examples of available devices How to prepare Stomal Vascular Fraction: manual vs Celution

Pm 15.00 - Pm 15.30 (30 min) Lecture Industry Sponsor(2)

Pm 15.30-Pm 16.00 (30 min) Tea Break

SESSION 3: INDICATIONS

Pm 16.00 - Pm 16.25 (25 min) Face

Pm 16.25 - Pm 16.45 (20 min) Hands

Pm 16.45 - Pm 17.10 (25 min) Gynecology

Pm 17.10 - Pm 17.35 (25 min) Regenerative Medicine

Pm 17.35 - Pm 18.00 (25 min) Alopecia

END OF DAY 1



16th MAY 2020 (SATURDAY)

DAY 2 - MAIN CONGRESS FATS BANGKOK 2020 REGENERATIVE SURGERY : FACIAL AESTHETIC

VIDEO RECORDED SURGERY & LECTURE (CHULALONGKORN UNIVERSITY)

SESSION 1: LECTURE SESSION: REGENERATIVE SURGERY- FACIAL AESTHETIC

Am9.00-Am9.30(30min) MACS-lift in 2020: Still a Workhorse in Facial Rejuvenation

Surgery Patrick Tonnard & Alexis Verpaele (Belgium)

Am9.30-Am10.00(30min) Micro-Lifting of the Face: A Percutaneous Face Lifting

Technique for Mid-Face & Neck TuncTiryaki (UK)

Am10.00-Am10.30(30min) Organic Surgery as an Important Part of 1.2.3. Dimensional

Approach for a Cause-Based Treatment of the Aging Face

Jeroen Stevens (Holland)

Am10.30-Am11.00(30min) Lecture Industry Sponsor (1)

Am11.00-Am11.30(30min) Tea Break

SESSION 2: VIDEO SESSION: REGENERATIVE SURGERY- FACIAL AESTHETIC

Am11.30-Pm12.00(30min) Facial Rejuvenation using MACS-Lift, Temporal Lift and

Centrofacial Fat Grafting including Lip Lift.
Patrick Tonnard & Alexis Verpaele (Belgium)

Pm12.00-Pm12.30(30min) Stem Cell Assisted Facelift TuncTiryaki (UK)

Pm12.30-Pm13.30(60min) Lunch Break

SESSION 3: LECTURE SESSION: NANOFAT

Pm13.30-Pm14.00(30min) Microfat, SNIF and Nanofat: from Volume Augmentation

to Cell Therapy Patrick Tonnard & Alexis Verpaele (Belgium)

Pm14.00-Pm14.30(30min) The Difference between Fractionation of Adipose Tissue for

the Making of SVF and the Nanofat Procedure

Jeroen Stevens (Holland)

Pm14.30-Pm15.00(30min) How Does Nanofat Work? Theories and Hypotheses

Patrick Tonnard & Alexis Verpaele (Belgium)

Pm15.00-Pm15.30(30min) Lecture Industry Sponsor(3)

Pm15.30-Pm16.00(30min) Tea Break

Pm16.00-Pm16.30(30min) Deconstructing Nanofat: A Systematic Biomedical

Engineering Approach to Unlocking the Full Potential of

Liquid Gold Derek Banyard (USA)

Pm16.30-Pm17.00(30min) Nanofat Grafting: 2020 Protocol and Injection Techniques

Patrick Tonnard & Alexis Verpaele (Belgium)

SESSION 4: VIDEO SESSION: NANOFAT

Pm17.00-Pm17.30(30min) Nanofat Needling Demystified Patrick Tonnard &

Alexis Verpaele (Belgium)

END OF DAY 2 - MAIN CONGRESS FATS BANGKOK 2020



17th MAY 2020 (SUNDAY) DAY 3 MAIN CONGRESS FATS BANGKOK 2020

REGENERATIVE SURGERY: FACIAL AESTHETIC

VIDEO RECORDED SURGERY & LECTURE (CHULALONGKORN UNIVERSITY)

SESSION 5: LECTURE SESSION: REGENERATIVE MEDICINE

Am9.00-Am9.30(30min) Stromal Vascular Fraction, Extracellular Matrix, and

Secretome - The Adipogenic Components of Tissue

Regeneration Derek Banyard (USA)

Am9.30-Am10.00(30min) Healing Parenchyma with Mesenchymal: A Paradigm in

Regenerative Medicine Ramon Llull (Spain)

Am10.00-Am10.30(30min) Platelet Rich Stroma (PRS). The Trinity of Repair in a

Syringe Within 45min: PRP, the Signal Plus SVF, the Repair Cells in Their Matrix and its Treatment

Potential Jeroen Stevens (Holland)

Am10.30-Am11.00(30min) Lecture Industry Sponsor(2)

Am11.00-Am11.30(30min) Tea Break

Am11.30-Pm12.00(30min) Regenerative Surgery Simplified: Traditional and

Cutting-Edge Adipose-Derived-Stem-Cell Isolation and

Treatment Techniques TuncTiryaki (Turkey)

Pm12.00-Pm12.30(30min) Stromal Aggregates: A Minimal Unit of Healing Power

Ramon Llull (Spain)

Pm12.30-Pm13.30(60min) Lunch Break

SESSION 6: VIDEO SESSION: REGENERATIVE MEDICINE

Pm13.30-Pm13.45 (15min) The En-Bloc Rhytidectomy of Head and Neck with Medial

Band Platysma Transection by the Lateral Approach

Jeroen Stevens (Holland)

Pm13.45-Pm14.00(15min) The Fractionation of Adipose Tissue (FAT-Procedure)

for the Making of SVF Jeroen Stevens (Holland)

Pm14.00-Pm14.15(15min) Making of Plasma Rich Stroma (PRS) and How to Inject It

Jeroen Stevens (Holland)

Pm14.15-Pm14.45(30min) Lecture Industry Sponsor(3)

Pm14.45-Pm15.15pm(30min) Tea Break

SESSION 7:LECTURE SESSION:REGENERATIVE SURGERY :OTHER INDICATION

Pm15.15-Pm15.45(30min) Strictly Less Invasive: The Power of Combination of

Micro-Lifting, Percutaneous Blepharoplasty and Nasal

Tip-Flip for Facial Rejuvenation TuncTiryaki (UK)

Pm15.45-Pm16.15(30 min) Our Algorithm in Neck Rejuvenation Patrick Tonnard &

Alexis Verpaele (Belgium)

Pm16.15-Pm16.45(30 min) Understanding Lip Aesthetics and Perioral Rejuvenation

Techniques Patrick Tonnard & Alexis Verpaele (Belgium)

Pm6.45pm-17.15pm (30 min) Tips and Tricks in Augmentation Blepharoplasty

Patrick Tonnard & Alexis Verpaele (Belgium)

SESSION 8:VIDEO SESSION: REGENERATIVE SURGERY: OTHER INDICATION

Pm17.15-Pm17.45(30min) Stromal Assisted Breast Surgery Ramon Llull (Spain)

Pm17.45-Pm18.15(30min) Nose Suspension TuncTiryaki (Turkey/UK)

END OF DAY 3 - MAIN CONGRESS FATS BANGKOK 2020

VENUE OF CONFERENCE



ECHNIQUES AND STEM CELL PROCEDURES



FATS 2020

10th Edition Forum of Adipose Tissue & Stem Cell

BANGKOK MAY 15-17

STATE OF THE ART CONGRESS ON LATEST FAT GRAFTING TECHNIQUES AND STEM CELL PROCEDURES

The World's Leading Fat Grafting and Regenerative Surgery Conference

PRE CONGRESS

Hands-On Cadaver
Anatomy Dissection Course

14 MAY 2020 (1 DAY ONLY)

LEARNING SCOPEFacial Anatomy Knowledge

- 1. Safe injection area avoid intra vascular injection that may lead to blindness.
- 2. Local anaesthesia infiltration of Abdominal (donor site), nerve block and LA infiltration face technique.
- 3. Fat harvesting from donor site and fat processing.
- 4. Facial fat grafting, how to avoid intra vascular injection leading to blindness, skin necrosis and fat embolism, infection and oil cyst formation by slow manual injection technique and overfill injection.
- 5. Recognition all the deep fat compartments to design a natural facial appearance.



HOW TO REGISTER



STATE OF THE ART CONGRESS ON LATEST FAT GRAFTING TECHNIQUES AND STEM CELL PROCEDURES

Registering for FATS Bangkok 2020 is very easy. There are two payment options for registration.

Option 1

Step 1: Log on to www.fats.my

Step 2 : Click on FATS Bangkók 2020 - Event Registration Step 3: Fill up information and click "REGISTER NOW"

Step 4: You will be directed to Paypal site where you can now make payment via Paypal using any major credit cards. If you do not have a Paypal account you may sign up for a new account.

Option 2

Telegraphic Transfer (TT):

Company Name: FATS EVENT MANAGEMENT PTE LTD

Bank Name: Standard Chartered Bank Bank Account Number: 01-0-713338-5

Branch Address: 6 Battery Road, #01-01, Singapore 49909

Swift Code: SCBLSG22 Bank Code: 7144

Branch Code: 001

For further information or enquiries please contact our local representatives:

 Ms Daphne Wong: +6012 6080 661 Mr. Eddie Liew: +6012 4889 321





www.fats.my/ fatsevent







